Translator Disclaimer
1 February 2003 Ergodic properties of linear actions of (2×2)-matrices
F. Ledrappier, M. Pollicott
Duke Math. J. 116(2): 353-388 (1 February 2003). DOI: 10.1215/S0012-7094-03-11626-9

Abstract

In this paper we consider the ergodic properties of linear actions on the plane of (2×2)-matrices with entries in the complex numbers, quaternions, or Clifford numbers.

Citation

Download Citation

F. Ledrappier. M. Pollicott. "Ergodic properties of linear actions of (2×2)-matrices." Duke Math. J. 116 (2) 353 - 388, 1 February 2003. https://doi.org/10.1215/S0012-7094-03-11626-9

Information

Published: 1 February 2003
First available in Project Euclid: 26 May 2004

zbMATH: 1020.37009
MathSciNet: MR1953296
Digital Object Identifier: 10.1215/S0012-7094-03-11626-9

Subjects:
Primary: 37C85
Secondary: 22F10 , 28D15 , 37A45 , 37B10

Rights: Copyright © 2003 Duke University Press

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.116 • No. 2 • 1 February 2003
Back to Top